1 doctor weighed in:

After having cauliflower ear , I was put on injection antibiotics and doxycline and now my vision is SUPER blurry for weeks now , is this side effects?

1 doctor weighed in
Dr. Stephen Scholand
Internal Medicine - Infectious Disease

In brief: See a doctor now

This doesn't sound good - and I'm a little surprised you haven't taken any action yet.
Certainly these antibiotics could be affecting your vision and it needs evaluation ASAP. Not sure what that injectable antibiotic was -but some of them are associated with visual side-effects. Also, treating cauliflower ear with antibiotics doesn't sound right... Antibiotics are for infections. Hope you get help

In brief: See a doctor now

This doesn't sound good - and I'm a little surprised you haven't taken any action yet.
Certainly these antibiotics could be affecting your vision and it needs evaluation ASAP. Not sure what that injectable antibiotic was -but some of them are associated with visual side-effects. Also, treating cauliflower ear with antibiotics doesn't sound right... Antibiotics are for infections. Hope you get help
Dr. Stephen Scholand
Dr. Stephen Scholand
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors